MathSciNet Relay Station
MathSciNet bibliographic data
MR2137789 65D32
Dehghan, M.; Masjed-Jamei, M.; Eslahchi, M. R. On numerical improvement of closed Newton-Cotes quadrature rules. Appl. Math. Comput. 165 (2005), no. 2, 251–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement